# SDR ASOA201001691

- Difficulty date: October 29, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 13,761 hours, 12,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67455
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT MOST AFT EMERGENCY LIGHT INOP.  R & R NR 4 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-04.  OPS CHECK GOOD.  R & R NR 4 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-04. OPS CHECK GOOD. (CLOSED)
